# SDR DALA2025042503255

- Difficulty date: April 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 94,640 hours, 44,157 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 2L DOOR WILL NOT ARM, LEVER WILL NOT MOVE TO ARMED POSITION. CORRECTIVE ACTION: RE-SECURED MOORING STRAP ON DOOR. (6503974)
